| Model Number |
3346 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06694.It was reported the patient is not receiving effective therapy due to high impedances.X-rays indicated there was a fracture in the splitter.Surgical intervention is planned to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information was received wherein the extensions were explanted and replaced and effective therapy was established.